MathSciNet Relay Station
MathSciNet bibliographic data
MR2331808 15A24
Sheng, Xingping; Chen, Guoliang A finite iterative method for solving a pair of linear matrix equations $(AXB,CXD)=(E,F)$. Appl. Math. Comput. 189 (2007), no. 2, 1350–1358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement